# SDR AALA202206094844

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737
- Aircraft serial: 31167
- Aircraft time: 27,647 hours, 11,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT SEAT 21C WAS KNOCKED OFF THE SIDE OF THE SEAT. RE-INSTALLED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 21C PER AMM 33-51-11.
